Jump to content

fridaconchita

Newbie
  • Content Count

    6
  • Joined

  • Last visited

About fridaconchita

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hello I was diagnosed with bipolar 1 and add and prescribed topamax and adderall three and a half weeks ago, and I been on Lexapro for depression since 2015. I still feel dizzy after taking these meds. Can anyone tell me when this will go away? Thanks
  2. Thank you for the welcome. Yes, I am aware that it will take some time for the meds to take effect.
  3. Thank you for your sage words. I say you’re right, and I’ll take your advice,
  4. Hi, thanks for your reply. I’m still feeling a bit woozy with the meds. I’m going to give it another week and let the doc know then.
  5. Hello All I was diagnosed less than a week ago. The diagnosis given was Depression with Bipolar One. I was given several medications to start and will be seen next week to see how I am doing on them. Unfortunately, I don't have a whole lot of family support so I chose not to tell them about my diagnosis or my meds. Is there anyone in a similar situation?
×
×
  • Create New...